Embedding problems and equivalence of quadratic forms

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

If the obstruction to a Galois theoretical embedding problem with kernel of order 2 is the product of two quaternion classes, the criterion for solvability can be reformulated as an equivalence of quadratic forms. In some cases the solutions to the embedding problem can be constructed directly from a matrix expressing this equivalence.

Original languageEnglish
Pages (from-to)279-302
Number of pages24
JournalMathematica Scandinavica
Volume88
Issue number2
DOIs
StatePublished - 2001

Fingerprint Dive into the research topics of 'Embedding problems and equivalence of quadratic forms'. Together they form a unique fingerprint.

  • Cite this